# SDR MZZA2009052100063

- Difficulty date: May 20, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 31,155 hours, 11,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 32957
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST FEW SEAT MOUNTED EMERGENCY LIGHTS NOT ILLUMINATED DURING EMERGENCY LIGHT SYSTEM.  OPERATIONAL TEST BATTERY PACK M1674, FWD RT STA 322.  REPLACED IAW AMM-33-51-00 R EV.38 SYSTEM TEST OK,
